# SDR WX0A2015061572653

- Difficulty date: June 9, 2015
- Submitted: June 15, 2015
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49965
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR UPPER AFT EMER LIGHT INOPERATIVE.  RELAMPED L2 DOOR UPPER AFT EMER LIGHT. OPERATIONS CHECKED GOOD IAW AMM 33-50-00.
